# SDR SWIA202158585

- Difficulty date: March 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 333 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FLOOR BEAM PACKER ON FS 333.00, LBL9. MARKED.     (C-CHECK RO 5/25/2021)    REMOVED AND REPLACED F.S.333.00 LBL9 PACKER IAW CRJ-900 SRM 51-42-06-001-001-A01.
